Over 3,000 “Health Impact Events” After COVID-19 mRNA Vaccinations
Between Dec. 11 and 18, 2020, the U.S. Food and Drug Administration (FDA) granted Pfizer/BioNTech and Moderna pharmaceutical companies an Emergency Use Authorization (EUA)1 to distribute COVID-19 vaccines using messenger RNA (mRNA) technology that to date has not been licensed for use in humans.2 3 4 5 Although the Advisory Committee on Immunization Practices (ACIP) of the U.S. Centers for Disease Control and Prevention (CDC) held two special Saturday meetings to create national vaccine use recommendations for the two vaccines,6 7 legally both vaccines remain experimental until they have been formally licensed by the FDA.8 As initial supplies of the vaccines roll out into the states and health care workers treating COVID-19 patients in hospitals and medical facilities are the first to be vaccinated, reports of vaccine reactions are emerging.9
On Dec. 19, 2020, at a special meeting of the ACIP,10 the CDC presented information released by the ACIP COVID-19 Vaccines Work Group “Anaphylaxis Following mRNA COVID-19 Vaccine Receipt.”11 According to the CDC, by Dec. 18 there had been six case reports of anaphylaxis following Pfizer/BioNTech vaccinations that met the Brighton Collaboration criteria for anaphylaxis, which is a potentially life threatening reaction that occurs when immune cells overreact to a substance that has entered the body and a hyper-inflammatory response is triggered involving sudden release of histamine and other chemicals that may cause:12 13
CDC Reports More Than 3,000 “Health Impact Events” After COVID-19 Shots
Great Britain First Reported Anaphylaxis Cases After COVID-19 Shots
Alaska Health Care Workers Had Allergic Reactions to Covid-19 Vaccine
History of Anaphylactic Reaction to Previous Dose of COVID-19 Vaccine Only Contraindication
Dermal Fillers May Be Associated with Facial, Lip Swelling After Moderna COVID-19 Shots
FDA Recommends Watching for Bell’s Palsy After COVID-19 Vaccinations
Vaccine Companies, Providers Shielded from Liability for COVID-19 Vaccine Injuries and Deaths
(See link for entire article)
Peruvian Man Suffers Guillain-Barré-like Symptoms After Receiving Sinopharm COVID-19 Vaccine
(See link for article)
Alaska Health Worker Has Serious Allergic Reaction to Pfizer COVID-19 Vaccine
Is the Tennessee Nurse Who Passed Out After COVID Vaccine Still Alive?
Someone found a death notice for someone with the same name, address, and age as the nurse Tiffany, including relatives that match her Facebook account.
(See link for article)
Please note that the video of the nurse passing out has been censored and removed because it’s an inconvenient truth that can’t be known by the public.